Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have pityrasis rosea. Is it linked to isothiazolinone allergy?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5784 Questions
Hi I have been diagnosed with pityrasis rosea! Is they any link between this and isothiazolinone allergy. I cant except that there are no triggers to this condition and no treatment. I have had in 4 times now with 4-6 weeks break inbetween each episode. First was just under my arms and took 6 months to clear. second/ third all over my body including face inside ears eye lids really everywhere. This last and current episode is face severe neck and back ! Nothing helps have seen skin specialist, Gp and Naturopath HELP
Posted Mon, 12 Aug 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 4 hours later
Thanks for the query.
P. Roseae is a disease with varied cause. It can be associated with drug as mentioned by you, but that is rare.
The most common association is with herpes virus 7.
It will be better to try a course of anti viral like acyclovir.
You can XXXXXXX a dermatologist and request for a prescription.
I would like to see the lesions, this will help me in ascertaining that you dont have any other disease. Please upload a photograph of the lesion. There is an option to upload photographs on right side of query page.
Waiting for your response.
Thank you
Above answer was peer-reviewed by
Follow-up: Have pityrasis rosea. Is it linked to isothiazolinone allergy? 16 minutes later
Currently at work so it is not possible to send a photo. The diagnosis was made via a skin biopsy if that helps
Answered by Dr. Rahul Kumar 1 hour later
Thanks for the follow up.
If biopsy was done then the diagnosis must be correct.
Please XXXXXXX the doctor once again and discuss regarding anti viral treatment.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor